Regular subgroups of primitive permutation groups /

Saved in:
Bibliographic Details
Author / Creator:Liebeck, M. W. (Martin W.), 1954-
Imprint:Providence, R.I. : American Mathematical Society, 2010.
Description:v, 74 p. ; 26 cm.
Series:Memoirs of the American Mathematical Society, 0065-9266 ; no. 952
Memoirs of the American Mathematical Society ; no. 952.
Subject:Permutation groups.
Finite simple groups.
Finite simple groups.
Permutation groups.
Format: Print Book
URL for this record:
Hidden Bibliographic Details
Other authors / contributors:Praeger, Cheryl E., 1948-
Saxl, J. (Jan), 1948-
ISBN:9780821846544 (alk. paper)
082184654X (alk. paper)
Notes:"Volume 203, number 952 (1st of 5 numbers)."
Includes bibliographical references.